Nuromol Tablets
Nuromol Tablets
Nuromol Tablets
Nuromol Packshot 3D
Nuromol Packshot 3D
Nuromol

Nuromol Tablets

Nuromol tablets combine the power of two active ingredients – ibuprofen and paracetamol in one tablet providing superior pain relief vs two tablets of regular paracetamol*, for up to 8 hours.

WHERE TO BUY
Compare product
 PRINT
RELIEVES
  • Back Pain
  • Dental pain
  • Period pain
  • Migraine headache
  • Tension headache
  • Headache
  • Muscular pain
  • Cold & flu symptoms
  • Sore throat
  • Rheumatic pain & non-serious arthritic pain
KEY INGREDIENTS
Ibuprofen 200mg and Paracetamol 500mg | Contains no wheat or gluten | Contains no preservatives
DOSAGE GUIDE

Take with water.

  • Adults under 65 and children from 12 years. Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
  • Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.
  • Do not give to children under 12 years. Nurofen for children products are available.
  • Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.
MAXIMUM DOSE IN 24 HOURS
Max 3 tablets per day
BEFORE USE

Seek medical advice if you:

  • Are taking other medicines.
  • Have diabetes.
  • Are using in children suffering dehydration through diarrhoea and/or vomiting.
DO NOT TAKE
  • If the blister foil is broken on first opening.
  • If you are aged 65 years or over.
  • If you suffer from asthma.
  • If you are pregnant.
  • If you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if impaired kidney or liver function or heart failure.
  • If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately.
  • Do not exceed the recommended dose. Excessive use can be harmful and increase risk of liver damage, stroke and heart attack.
PRODUCT FAQ
Nuromol at-a-glance:
  • Always read the label
  • Never take more than the recommended dose
  • Never take more than one medicine containing NSAIDs (non-steroidal anti-inflammatory drugs)
  • Always check with your doctor or pharmacist if you’re unsure about taking Nuromol
When should I take Nuromol?

Take a pain reliever as soon as you feel the onset of pain.

What's the best way to take Nuromol?

By following the recommended dosing instructions.

Do I have to eat before taking Nuromol?

Nuromol can be taken on an empty stomach with water or after food. Taking it with food will delay its onset of action.

Does Nuromol cause stomach problems?

For most people, taking Nuromol as directed on the pack will not upset the stomach.

Can I take Nuromol with other medicines?

It is best to check with your doctor or pharmacist before taking Nuromol with other medicines. Some medicines can interact with ibuprofen, affect the way it works or lead to side effects.

MORE INFORMATION

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and or inflammation associated with:

  • Back pain
  • Dental pain
  • Period pain
  • Migraine headache
  • Tension headache
  • Headache
  • Muscular pain
  • Cold & flu symptoms
  • Sore throat
  • Rheumatic pain and non-serious arthritic pain

*vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.